On the chaos game of iterated function systems

Pablo G. Barrientos, Fatemeh H. Ghane, Dominique Malicet, Aliasghar Sarizadeh

DOI: http://dx.doi.org/10.12775/TMNA.2016.064

Abstract


Every quasi-attractor of an iterated function system (\rom{IFS}) of continuous functions on a first-countable Hausdorff topological space is renderable by the probabilistic chaos game. By contrast, we prove that the backward minimality is a necessary condition to get the deterministic chaos game. As a consequence, we obtain that an \rom{IFS} of homeomorphisms of the circle is renderable by the deterministic chaos game if and only if it is forward and backward minimal. This result provides examples of attractors (a forward but no backward minimal \rom{IFS} on the circle) that are not renderable by the deterministic chaos game. We also prove that every well-fibred quasi-attractor is renderable by the deterministic chaos game as well as quasi-attractors of both, symmetric and non-expansive \rom{IFS}s.

Keywords


Iterated function system; well-fibred attractors; deterministic and probabilistic chaos game; forward and backward minimality

Full Text:

PREVIEW FULL TEXT

References


V.A. Antonov, Modeling cyclic evolution processes: synchronization by means of random signal, Universitet Vestnik Matematika Mekhanika Astronomiia (1984), 67–76.

T. Banakh, W. Kubiś, N. Novosad, M. Nowak and F. Strobin Contractive function systems, their attractors and metrization, Topol. Methods Nonlinear Anal. (2015) (to appear).

M.F. Barnsley, Fractal Everywhere, Academic Press Professional, 1988.

M. Barnsley and K. Igudesman, Topological Contractive Systems, Lobachevskii J. Math. 32 (2011), no. 3, 220–223.

M.F. Barnsley and K. Leśniak, The chaos game on a general iterated function system from a topological point of view, Internat. J. Bifur. Chaos, 24 (2014).

M.F. Barnsley and K. Leśniak, On the continuity of the Hutchinson operator, Symmetry, 7 (2015), no. 4, 1831–1840.

M.F. Barnsley, K. Leśniak and M. Rypka, Chaos game for IFSs on topological spaces, arXiv, 2014.

M.F. Barnsley, K. Leśniak and C. Wilson, Some Recent Progress Concerning Topology of Fractals, Recent Progress in General Topology III, (2014), 69–92.

M.F. Barnsley and A. Vince, The chaos game on a general iterated function system, Ergodic Theory Dynam. Sytems. 31 (2011), 1073–1079.

M.F. Barnsley and A. Vince, Developments in fractal geometry, Bull. Aust. Math. Soc. 3 (2013), 299–348.

P.G. Barrientos, A. Fakhari and A. Sarizadeh, Weakly hyperbolic and fiberwise orbits, extended abstract to IMC44, 2013.

P.G. Barrientos, A. Fakhari and A. Sarizadeh, Density of fiberwise orbits in minimal iterated function systems on the circle, Discrete Contin. Dyn. Syst. 34 (2014), no. 9, 3341–3352.

P.G. Barrientos, A. Fakhari, D. Malicet and A. Sarizadeh, Expanding actions: minimality and ergodicity, Stoch. Dyn. (2016) (to appear).

P.G. Barrientos and A. Raibekas, Dynamics of iterated function systems on the circle close to rotations, Ergodic Theory Dynam. Sysems 35 (2015), no. 5, 1345–1368.

G. Bee, Topologies on closed and closed convex sets, Math. Appl., 268 (1993).

R. Bowen, A horseshoe with positive measure, Invent. Math. 29 (1975), no. 3, 203–204.

L. Breiman, The strong law of large numbers for a class of Markov chains, Ann. Math. Statist. 31 (1960), no. 3, 801–803.

G.A. Edgar, Integral, Probability, and Fractal Measures, Springer–Verlag, 1998.

A. Furman, Random walks on groups and random transformations, Handbook of Dynamical Systems, Vol. 1A, North-Holland, 2002, pp. 931–1014.

E. Ghys, Groups acting on the circle, Enseign. Math. (2) 47 (2001), 329–407.

T. Golenishcheva-Kutuzova, A.S. Gorodetski, V. Kleptsyn and D. Volk, Translation numbers define generators of Fk+ → Homeo+ (S1 ), Mosc. Math. J. 14 (2014), no. 2, 291–308.

B. Kieninger, Iterated Function Systems on Compact Hausdorff Spaces, Ph.D. Thesis, Augsburg University, Berichte aus der Mathematik, Shaker–Verlag, Aachen, 2002.

V.A. Kleptsyn and M.B. Nalskii, Contraction of orbits in random dynamical systems on the circle, Funct. Anal. Appl. 38 (2004), 267–282.

A. Lasota and J. Myjak, Semifractals, Bull. Polish Acad. Sci. Math. 44 (1996), 5–21.

A. Lasota and J. Myjak, Fractals, semifractals and Markov operators, Internal. J. Bifur. Chaos 9 (1999), no. 2, 307–325.

A. Lasota, J. Myjak and T. Szarek, semifractals and Markov operators, Progr. Probab. 57 (2004), 3–22.

K. Leśniak, Random iteration for nonexpansive iterated function systems: derandomised algorithm, Internat. J. Appl. Nonlinear Sci. 1 (2014), no. 4, 360–363.

K. Leśniak, Random iteration for infinite nonexpansive iterated function systems, Chaos 25 (2015).

D. Malicet, Random walks on Homeo(S 1 ), arXiv 2015.

R. Miculescu and A. Mihail J. Math. Anal. Appl. 422 (2015), 265–271.

J.R. Munkres, Topology, Pretince Hall, Incorporated, 2nd Edition, 2000.

A. Navas, Groups ofCcircle Diffeomorphisms, University of Chicago Press, 2011.

S.M. Srivastava, A Course on Borel Sets, Graduate Texts in Mathematics, 1998.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism